Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2020, том 16, номер 4, страницы 651–672 (Mi nd735)  

Mathematical problems of nonlinearity

Cherry Maps with Different Critical Exponents: Bifurcation of Geometry

B. Ndawa Tangue

Institute of Mathematics and Physical Sciences Avakpa, Porto-Novo, 613 Benin

Аннотация: We consider order-preserving $C^3$ circle maps with a flat piece, irrational rotation number and critical exponents $(l_1, l_2)$.
We detect a change in the geometry of the system. For $(l_1, l_2) \in [1, 2]^2$ the geometry is degenerate and becomes bounded for $(l_1, l_2) \in [2, \infty)^2 \backslash \{(2, 2)\}$. When the rotation number is of the form $[abab \ldots]$; for some $a, b \in \mathbb{N}^*$, the geometry is bounded for $(l_1, l_2)$ belonging above a curve defined on $]1, +\infty[^2$. As a consequence, we estimate the Hausdorff dimension of the nonwandering set $K_f=\mathcal{S}^1 \backslash \bigcup^\infty_{i=0}f^{-i}(U)$. Precisely, the Hausdorff dimension of this set is equal to zero when the geometry is degenerate and it is strictly positive when the geometry is bounded.

Ключевые слова: circle map, irrational rotation number, flat piece, critical exponent, geometry, Hausdorff dimension

Финансовая поддержка
The author was partially supported by the Centre d’Excellence Africain en Science Mathématiques et Applications (CEA-SMA).


DOI: https://doi.org/10.20537/nd200409

Полный текст: PDF файл (400 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37E10
Поступила в редакцию: 01.09.2020
Принята в печать:27.10.2020

Образец цитирования: B. Ndawa Tangue, “Cherry Maps with Different Critical Exponents: Bifurcation of Geometry”, Rus. J. Nonlin. Dyn., 16:4 (2020), 651–672

Цитирование в формате AMSBIB
\RBibitem{Nda20}
\by B.~Ndawa Tangue
\paper Cherry Maps with Different Critical Exponents: Bifurcation of Geometry
\jour Rus. J. Nonlin. Dyn.
\yr 2020
\vol 16
\issue 4
\pages 651--672
\mathnet{http://mi.mathnet.ru/nd735}
\crossref{https://doi.org/10.20537/nd200409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4198786}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd735
  • http://mi.mathnet.ru/rus/nd/v16/i4/p651

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:34
    Полный текст:16
    Литература:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022